# SDR DALA2025122309342

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 65,933 hours, 47,395 cycles
- Engine: Rroyce BR700715C130
- Engine time: 46,538 hours, 32,937 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - RIGHT ENGINE SYSTEM FAIL MESSAGE ALONG WITH A RIGHT ENGINE FUEL FILTER MESSAGE ON CLIMB OUT.   INSPECTED FILTERS WITH NO DEBRIS NOTED. BOTH HIGH AND LOW PRESSURE FILTERS REPLACED. FILTER DIFFERENTIAL PRESSURE SWITCH REPLACED. HIGH POWER RUN PERFORMED, OPS CHECK NORMAL.(7974762)
